You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Alternating Projections Theorem and Bivariate Stationary Stochastic Processes
Transactions of the American Mathematical Society
Vol. 128, No. 1 (Jul., 1967), pp. 121-134
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1994521
Page Count: 14
You can always find the topics here!Topics: Stochastic processes, Hilbert spaces, Real lines, Generating function, Spectral energy distribution, Lebesgue measures
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1967 American Mathematical Society